My husband reacts with disproportionate anger and irritation in almost all things in daily life. He doesn't spend time with his son or wife at all, instead chooses to spend time on the net. Displays road rage when driving. Is non communicative. Reacts with anger or indifference if I try to talk to him. This has been happening with increased intensity for the past couple of months. But most of these behavior has been there for past many years now. He is 44 years old. I am 38. We have been married for 13 years. We have a 5 year old son. Both of us work. I am the primary breadwinner. my husband has never shown much inclination to assume responsibilities for providing financial security for family. He is also not invested in providing emotional support. I fear that he is suffering from depression or a personality disorder and seek to understand what's troubling him. Our son who is 5 would like to spend more time with him. We need help.
I feel empty and worthless i cant socialize, and now scared for my future. I cant tell anyone about how i feel. I hurt easily and remain sad most of the time.
Hi doctor, my cousin passed away two month before, I decided to take some sedative pills ..and I hv one doubt if I take sedative pills with alcohol any problem will occurs for me ??
Two month before my cousin passed away ,from that day I can't sleep in night times .what kind of sedative shall I take and if I take sedative pills with alcohol any side effect for me
I recently visited a psychiatrist (in August) and started eating some medicines based on my evaluation. But I could not visit my psychiatrist again because I had to shift to a different city. Now, I am really confused about my dosage of the medicines. I was prescribed to take Tab Pari CR(25mg) and Tab Nexito. When I moved to the different city I could not get nexito but continued with Pari CR(25mg) dose. Then I reduced the dose to 12.5mg and took that for a month. Now, I have reduced the dose to 6.25mg. But lately I have been facing some problems confusion, dizziness and some other problems related to my head which I cannot explain (side effects perhaps). This means that I was not supposed to reduce the dose in that manner or I was supposed to do it with certain other medications. So, I would really like someone to help me out with a correct dose by which I can eventually stop taking the medicines in a proper way.